# SDR ASOA05347

- Difficulty date: April 14, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE EMERGENCY EXIT LIGHT COVER ABOVE THE SERVICE DOOR WAS FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT COVER ABOVE THE SERVICE DOOR.  (K)
